| Model Number |
CSK-TC10-3M |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Field expiration date: na field occupation: medical professional.
Event or Problem Description
The visual inspection on the returned electrode revealed that electrode shaft was broken right at the hub.The functional test could not be performed due to broken electrode.